MathSciNet Relay Station
MathSciNet bibliographic data
MR1949696 55P05 (20M18)
Lawson, Mark V.; Matthews, Joseph; Porter, Tim The homotopy theory of inverse semigroups. Internat. J. Algebra Comput. 12 (2002), no. 6, 755–790.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement